EXTENSION OF DARBOUXS METHOD TO SYSTEMS IN INVOLUTION OF PARTIAL-DIFFERENTIAL EQUATIONS OF ARBITRARY ORDER IN 2 INDEPENDENT VARIABLES

被引:1
作者
KAKIE, K [1 ]
机构
[1] RIKKYO UNIV,DEPT MATH,RIKKYO,JAPAN
来源
PROCEEDINGS OF THE JAPAN ACADEMY | 1973年 / 49卷 / 10期
关键词
D O I
10.3792/pja/1195519141
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:777 / 781
页数:5
相关论文
共 11 条
[1]  
Cartan E., 1901, ANN EC NORM SERIE, V18, P241
[2]  
Cartan E., 1945, SYSTEMES DIFFERENTIE
[3]  
Cartan E., 1904, ANN SCI ECOLE NORM S, V3, P153
[4]  
Cartan E., 1910, ANN SCI ECOLE NORM, V27, P109
[5]  
CARTAN E, 1922, LECONS INVARIANTS IN
[6]  
CERF G, 1918, J MATH, V4, P309
[7]  
Forsyth A. R., 1906, THEORY DIFFERENTIA 4, V6
[8]  
Goursat E., 1898, LECONS INTEGRATION E, V2
[9]  
PETROVSKII IG, 1953, LECTURES PARTIAL DIF
[10]  
[No title captured]